# SDR 08FDEA03841

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Rod
- Part number: AWJ73221
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PIT CARGO SYSTEM HAS 2 BROKEN TIE ROD SUPPORTS AT STA 1765, (P/N AWJ 7322-1).  REMOVED AND REPLACED P/N AWJ 7322-1 (2) IAW SRM 51-31-01;  VOL II.
